# SDR AALA20111105LGA02

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 58,785 hours, 30,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 29DEF AND 30DEF INOPERATIVE.  REPOSITIONED BATTERY PACK AT EMERGENCY POWER SUPPLY.  OPS CHECK NORMAL.
